Content Frame
Note for screen reader users: There is text between the form elements on this page. To be sure that you do not miss any text, use item by item navigation methods, rather than tabbing from form element to form element.
Skip Breadcrumb Navigation
Home  arrow Chapter 32  arrow NCLEX® Review Questions

NCLEX® Review Questions



This activity contains 10 questions.

Question 1.
A nurse is assessing a client to determine the effectiveness of the psychotropic medication the client has been taking. Which of the following assessment findings is reason for concern? (Select all that apply.)

 
End of Question 1


Question 2.
Within 3 days of beginning a new antipsychotic medication, the client reports severe muscle spasms. This adverse effect is known as:

 
End of Question 2


Question 3.
The nurse is educating the client and family members on the symptoms associated with drug-induced parkinsonism. What safety factors should the nurse emphasize in the teaching plan?

 
End of Question 3


Question 4.
A client with major depression with suicidal ideations and psychomotor retardation has been taking antidepressants for 2 weeks. What is the priority nursing assessment for this client?

 
End of Question 4


Question 5.
The nurse plans to provide client education about the side effects of antipsychotic medications to a client with delusions and psychosis. When should the nurse provide the client with the educational material?

 
End of Question 5


Question 6.
A client on antipsychotic medications presents with symptoms of hyperprolactinemia. What symptom should the nurse assess for?

 
End of Question 6


Question 7.
A psychotic client with a family history of diabetes and hypertension is started on an antipsychotic. Which of the following symptoms should the nurse monitor the client most closely for?

 
End of Question 7


Question 8.
At the 2-month follow-up visit at the mental health clinic, the client tells the nurse he stopped taking the clomipramine (Anafranil) 6 weeks ago because of the side effects. What symptoms should the nurse expect to observe in the client?

 
End of Question 8


Question 9.
The nurse is assessing the client with schizophrenia who is taking clozapine (Clozaril). Which of the following findings should the nurse report immediately to the prescriber?

 
End of Question 9


Question 10.
What is the priority nursing diagnosis for the client experiencing neuroleptic malignant syndrome?

 
End of Question 10





Pearson Copyright © 1995 - 2010 Pearson Education . All rights reserved. Pearson Prentice Hall is an imprint of Pearson .
Legal Notice | Privacy Policy | Permissions

Return to the Top of this Page